# SDR AALA20140106001

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 51,466 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT LT SIDE OF AFT GALLEY BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT LT SIDE OF AFT GALLEY.  OPERATIONS CHECKED NORMAL.
